# SDR SIMA200732401

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Aircraft time: 21,265 hours, 24,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Fuselage
- Part time: 21,265 hours, 24,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SEAT TRACK AT B.L. 18.3 LEFT WAS FOUND TO  BE CORRODED.  REPLACED SEAT TRACK WITH PN 7253725-193 IAW SAAB SRM 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
